# SDR DALA1303203758

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 38,747 hours, 14,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TEST, THE EMERGENCY LIGHTS FAILED TEST FOR OPN NR 68052.  MX REPLACED POWER SUPPLY BATTERY PACKS AT M1674, M1670 AND M1672 IAW AMM 33-51-06.  OPS CHECK OK.
